# SDR DALA1164601602

- Difficulty date: November 24, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 59,816 hours, 8,442 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114T310052G
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 7 SLAT FROM I/B 61 INCHES AND FROM T/E 4 INCHES FOUND A 0.375 INCH CRACK.  METAL HOT BOND REPAIR PERFORMED AS PER B767-300 SRM 51-70-10 REPAIR 2 FIG 203.
